-
1
-
-
0014601965
-
Overflow oscillations in digital filters
-
Nov.
-
P. M. Ebert. J. E. Mazo, and M. G. Taylor, "Overflow oscillations in digital filters," Bell Sysr. Tech.J. vol. 48, pp. 2999-3020, Nov. 1969.
-
(1969)
Bell Sysr. Tech.J.
, vol.48
, pp. 2999-3020
-
-
Ebert, P.M.1
Mazo, J.E.2
Taylor, M.G.3
-
2
-
-
0024029645
-
Chaos in digital filters
-
June
-
L. O. Chua and T. Lin, "Chaos in digital filters," IEEE Trans. Circuits Syst., vol. 35, pp. 648-658, June 1988.
-
(1988)
IEEE Trans. Circuits Syst.
, vol.35
, pp. 648-658
-
-
Chua, L.O.1
Lin, T.2
-
3
-
-
33747760787
-
On the free overflow oscillations in digital filters
-
preprint
-
R. Boite and X.-Q. Yang, "On the free overflow oscillations in digital filters," Tech. Rep., 1989, (preprint).
-
(1989)
Tech. Rep.
-
-
Boite, R.1
Yang, X.-Q.2
-
4
-
-
0025517365
-
Fractal pattern of second-order nonlinear digital filters: A new symbolic analysis
-
L. O. Chua and T. Lin, "Fractal pattern of second-order nonlinear digital filters: A new symbolic analysis," Int. J. Circuit Theory Applicat., vol. 18, pp. 541-550, 1990.
-
(1990)
Int. J. Circuit Theory Applicat.
, vol.18
, pp. 541-550
-
-
Chua, L.O.1
Lin, T.2
-
5
-
-
0001903152
-
Complex behavior in digital filters
-
M. J. Ogorzalek, "Complex behavior in digital filters," Int. J. Bifurc. Chaos, vol. 2, no. 1, pp. 11-29, 1992.
-
(1992)
Int. J. Bifurc. Chaos.
, vol.2
, Issue.1
, pp. 11-29
-
-
Ogorzalek, M.J.1
-
6
-
-
0026895706
-
On symbolic dynamics of a chaotic second-order digital filter
-
Z. Galias and M. Ogorzalek, "On symbolic dynamics of a chaotic second-order digital filter," Int. J. Circuit Theory Applicat., vol. 20, no. 4, pp. 401-409, 1992.
-
(1992)
Int. J. Circuit Theory Applicat.
, vol.20
, Issue.4
, pp. 401-409
-
-
Galias, Z.1
Ogorzalek, M.2
-
7
-
-
0027602464
-
Properties of admissible symbolic sequences in a second order digital liter with overflow nonlinearity
-
C. W. Wu and L. O. Chua, "Properties of admissible symbolic sequences in a second order digital (liter with overflow nonlinearity," Int. J. Circuit Theory Applicat., vol. 21, no. 3, pp. 299-307, 1993.
-
(1993)
Int. J. Circuit Theory Applicat.
, vol.21
, Issue.3
, pp. 299-307
-
-
Wu, C.W.1
Chua, L.O.2
-
8
-
-
0027614401
-
On chaos in digital filters: Case b= -1
-
June
-
L. Kocarev and L. O. Chua, "On chaos in digital filters: Case b= -1," IEEE Trans. Circuits Syst. -II, vol. 40, pp. 404-407, June 1993.
-
(1993)
IEEE Trans. Circuits Syst. -II
, vol.40
, pp. 404-407
-
-
Kocarev, L.1
Chua, L.O.2
-
10
-
-
0001369819
-
On the .symmetry lines of the standard mapping
-
R. Finn and L. J. Lara, "On the .symmetry lines of the standard mapping," Physica. vol. 26D, pp. 369-378, 1987.
-
(1987)
Physica.
, vol.26 D
, pp. 369-378
-
-
Finn, R.1
Lara, L.J.2
-
11
-
-
0013467757
-
Models of discrets systems of phase synchronization
-
Moscow, in Russian ch. 10
-
V. N. Belykh, "Models of discrets systems of phase synchronization," Radio and Communication. Moscow, 1982, (in Russian) ch. 10, pp. 161-176.
-
(1982)
Radio and Communication
, pp. 161-176
-
-
Belykh, V.N.1
-
13
-
-
0040539492
-
Ergodic properties and dimensionlike characteristics of strange attractors thaï are close to hyperbolic
-
Y. Pesin, "Ergodic properties and dimensionlike characteristics of strange attractors thaï are close to hyperbolic," in Proc. Int. Congress of Mathemal., 1986, pp. 1195-1209.
-
(1986)
Proc. Int. Congress of Mathemal.
, pp. 1195-1209
-
-
Pesin, Y.1
-
14
-
-
33747778769
-
Dimension estimation of a strange attractor in a two-dimensional discontinous map
-
preprint (in Russian)
-
V. N. Belykh and I. L. Zelezniak, "Dimension estimation of a strange attractor in a two-dimensional discontinous map," Tech. Rep., 1991, preprint (in Russian).
-
(1991)
Tech. Rep.
-
-
Belykh, V.N.1
Zelezniak, I.L.2
|